# SDR C2XA04CL048

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N11127
- Make and model: Emb EMB-145XR
- Aircraft serial: 145697
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23074862
- Part serial: CAE312274
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 3,194 hours, 1,668 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, A

## Discrepancy

CLE FLIGHT NR 2843 THE CREW REPORTED THE NR 1 ENGINE SHUT DOWN IN FLIGHT.  THE SHUT DOWN WAS UNCOMMANDED.  THE AIRCRAFT RETURNED TO CLEVELAND AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD.
